# SDR UALA2011053102607

- Difficulty date: May 28, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 41,020 hours, 16,296 cycles
- Engine: Iae V2522A5
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WX RADAR SYSTEM INOP, FLIGHT DIVERTED.  SYSTEM CHECKS NORMAL WHILE AT THE GATE. NO FAULTS FOUND. A/C RETURNED TO SERVICE.
